# SDR SWAA2015052840156

- Difficulty date: May 18, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 27,713 hours, 13,111 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT LOWER SKIN CRACKED AROUND ACTUATOR ATTACH BRACKET OTBD FASTENER.  REPAIRED SKIN IAW SRM.
